# SDR UIEA2016092300771

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 82,960 hours, 21,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL TEMP ZONES IN AUTOMATIC, WOULD NOT WARM IT'S ZONE PAST 21 DEGREES C.  LT PACK INOPERATIVE IN AUTO.  TRANSFERRED TO MEL 21-51-03-01, CAT C, MDDR 70477.
